# SDR DALA2025081105973

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 27,256 hours, 10,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1132616) DRAIN TUBE INTERCOSTAL BETWEEN STA 947 AND 967 AT RBL 36 CORRODED. REMOVED & REPLACED INTERCOSTAL BETWEEN STA 947 AND 967 AT RBL 36 IAW B737-900 SRM 51-40-02-0G.
